# SDR CHQA200800185

- Difficulty date: September 21, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Panel
- Part number: 601R516363
- Part serial: MULT2377366
- Condition: Faulted
- Location: Cockpit
- Part time: 15,213 hours, 15,213 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5601 IAH TO JAX.  DURING FLIGHT THE CREW RECEIVED AN E2 REV ICON INTERMITTENTLY.  THE REVERSER DID NOT DEPLOY.  THE FLIGHT LANDED WITHOUT INCIDENT.  THE REVERSER WAS PLACED ON MEL AND THE ACFT WAS RELEASED BACK TO SERVICE.  THE MEL WAS CLEARED ON THE 22ND WHEN THE THRUST REVERSER CONTROL PANEL WAS REPLACED.
